ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Approximation by overconvergent power series

Schillings, B. (2003) Approximation by overconvergent power series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (4). pp. 85-94. ISSN 00002-3043

[img]
Preview
PDF
Download (3226Kb) | Preview

    Abstract

    The paper gives a short survey of resuls on approximation by overconvergent power series and discusses the question of possible lacunas of power series representing the universal functions.

    Item Type: Article
    Additional Information: Аппроксимация сверхсходящимися степенными рядами / Б. Шиллинг.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 06 Sep 2012 12:29
    Last Modified: 02 Oct 2012 12:52
    URI: http://mathematics.asj-oa.am/id/eprint/294

    Actions (login required)

    View Item